Tylenol Back Pain Extra Strength Caplets

When back pain strikes, it can make everything you do virtually impossible. You want more than a pain reliever. You also want a muscle relaxant to release your seized muscles so you can get back to normal… whatever your normal is.

Try Tylenol Back Pain. Tylenol Back Pain caplets contain effective pain relief plus a muscle relaxant to relieve and relax painful back muscles.

For effective relief of:
  • Back pain
  • Muscle spasms
Format: Caplets

Dosage: Adult use only (12 years and older): 2 caplets every 4 hours, as required. Do not take more than 8 caplets per day.

Medicinal Ingredients:
Each Caplet Contains:
  • Pain reliever: Acetaminophen, 500 mg
  • Muscle relaxant: Methocarbamol, 400 mg
Non-Medicinal Ingredients (alphabetical): carnauba wax, cellulose, corn starch, FD&C Blue No. 1, hypromellose, magnesium stearate, polydextrose, polyethylene glycol, povidone, sodium lauryl sulfate, sodium starch glycolate, titanium dioxide, triacetin.

Caution: Keep out of the reach of children. This package contains enough drug to seriously harm a child. May cause drowsiness or dizziness. Avoid alcohol when taking this product. Use caution when driving a motor vehicle or during other activities requiring alertness. Do not use with other drugs containing acetaminophen. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not take if allergic to acetaminophen. Consult a doctor if: Your symptoms last for more than 5 days; You develop allergic reactions such as wheezing, rash or itching. Ask a doctor or pharmacist before use if you: Are pregnant or breastfeeding; Have chronic alcoholism; Have a serious liver or kidney disease; Use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications. In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Use only as directed by a doctor.

WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal or blister unit is broken. Store at room temperature, 15–30°C (59–86°F).


Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.

Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Tylenol Products

next Prev
Rated 3 out of 5 by from Does nothing for my back pain I've had 2 previous back surgerys about 10 years ago so I'm familiar with severe back pain. Recently I starting developing severe back pain iafter doing a bunch of snow shovelling. This is lower than my previous surgery. I've been taking Tylenol 'Back Pain' pills for the past week and they hardly do anything to relieve the pain. Might work for minor pain but does nothing for me.
Date published: 2018-03-12
Rated 5 out of 5 by from Pain Relief Finally After having lived wirh pain in lower back for over two years and being a diabetic I cannot take pills for pain. Finally caved in after nothing helped and tried Tylenol Back Pain my wife got them this week. Man I am in heaven I am relaxing getting a better night sleep and can move around better. I will recommend this product. Thank you so much.
Date published: 2019-05-16
Rated 5 out of 5 by from PLEASE HELP..!!! I've been looking for this product for some time now can someone please tell me where they have purchased this I have a client with lots a back pain and I really think this can help I've been to my local pharmacy and they don't carry.
Date published: 2018-02-02
Rated 4 out of 5 by from Works well I'm absolutely in love with this product. I spend all day in front of a computer so I get my share of back, neck and shoulder pain. This product works wonders and it doesn't leave me feeling groggy like some of the other back medications out there. The best part is that it's usually a fraction of the cost of the leading competition. So glad I made the switch.
Date published: 2016-04-19
Rated 5 out of 5 by from Helps my Back I like this product alot it takes away my back pain and the pill does not leave me drowsy .
Date published: 2016-02-12
Rated 4 out of 5 by from It works I took the pain reliever to ease my stiff beck due to fainting. After the second day the pan had gone almost completely away but I developed a tingling flush feeling all over my body.
Date published: 2018-01-22
Rated 4 out of 5 by from awesome This product works quickly and relieves my pain.
Date published: 2016-03-09
Rated 5 out of 5 by from love it very good for my back pain i would recommnd this to anyone that has back pain
Date published: 2016-04-12
  • y_2020, m_11, d_22, h_16
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.12
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_102
  • loc_en_CA, sid_26314, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 51.11ms
  • REVIEWS, PRODUCT